This peeling can be due to contact dermatitis and contact with harsh detergents, soaps and lotions. Sometimes cold, dry air can cause peeling and dermatitis or fungal infections can also cause peeling. Other possibilities are eczema or exfoliative keratolysis.
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. For mild-moderate symptoms a weak steroid may be used, whilst more severe cases require a higher-potency steroid.
Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. Fluocinonide is a high potency steroid and should be used after a dermatologist’s prescription only.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
What foot diseases can I possibly have? My symptoms are peeling in the toes, a little only on the soles with no itch. The peeling is not in any shape (like crater form), it's just peeling. What could this be? Could it be pitted keratolysis? I've been researching about foot skin ailments and I've seen pictures actually but I don't think it's pitted keratolysis since the peeling isn't craterlike. I also don't think it's exfoliative keratolysis because it's on my foot not hands. My hands are also peeling but not very much and I've been putting medicine on it before it "reappears". What do you think are the ailments that could have these symptoms? Please answer so I can research about it. Thank you very much again!
HELP! I was diagnosed with Vitiligo last week and was subsequently prescribed Fluocinonide cream for treatment. Has anyone used this for Vitiligo? Does it work? Will the patches on my skin go away?? I can't find any user reviews for this cream (for Vitiligo anyway) ...please, any replies are appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.